# SDR ASAA9880121

- Difficulty date: July 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Cam
- Condition: Out Of Track
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - AFTER ARRIVAL OF FLIGHT 180, CREW REPORTED THE FLIGHT COMPARTMENT RT SLIDING WINDOWS WAS DIFFICULT TO OPEN.  FOUND WINDOW FOLLOWER CAM OUT OF TRACK.  POSITIONED CAM INTO TRACK AND OPERATED NORMALLY.  (X)
